# SDR DJFA2006249

- Difficulty date: May 13, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N469LX
- Make and model: Beech 400A
- Aircraft serial: RK463
- Aircraft time: 53 hours, 49 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Control Valve
- Part number: 38771
- Part serial: 812
- Condition: Defective
- Location: Mlg
- Part time: 53 hours, 49 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE BRAKE PEDALS ON BOTH SIDES WENT TO THE FLOOR THREE TIMES UPON BRAKE APPLICATION.  THE BRAKES HAD TO BE PUMPED TO RECEIVE ANY BRAKING ACTION.  MAINTENANCE REPLACED THE POWER BRAKE CONTROL VALVE AND BLED THE BRAKE SYSTEM.  NO FURTHER DEFECTS WERE NOTED FOLLOWING THE VALVE REPLACEMENT.  THE AIRCRAFT WAS RETURNED TO SERVICE.
